# SDR DALA1214993119

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT FR 68 TO FR 69 Y1292 UPPER FLANGE SURFACE BEAM CORRODED.  SSI 534147.  REMOVED     CORROSION IAW A319 SRM 51-74-00.  CHECK DIMENSIONS L=1.300"  W=1.300"D=.014".  FOUND TO BE WITHIN LIMITS IAW A319 TRM     53-41-15.  TREATED AND PRIMED AREA IAW A319 SRM 51-22-00 AND PAINTED IAW A319 SRM 51-75-12.  REMOVED FOR ACCESS FLOOR SUPPORT BEAM Y1292 FR 68 TO FR 69 IAW A319 SRM 51-42-11.  RE-INSTALLED FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11 Y1292  FR 68 TO 69.
